# SDR GTIA020771

- Difficulty date: July 5, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800906
- Part serial: 91101467
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,135 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DTW - DURING TAKEOFF, CAPTAINS AIRSPEED READ 75 KNOTS WHEN F/O'S READ 80 KTS WHEN F/O'S AIRSPEED READ 115KTS, CAPTAINS READ 100KTS, TAKEOFF ABORTED.  MAX BRAKE TEMPS 20 DEGREES.  REMOVED AND REPLACED F/O'S AIRSPEED INDICATOR, SYSTEM GROUND CHECKED GOOD.  (M)
